# SDR 2015FA0000546

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: General aviation
- Aircraft: N580PU
- Make and model: Cirrus SR20
- Aircraft serial: 2039
- Aircraft time: 2,435 hours
- Engine: Cont IO360ES
- Engine time: 229 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14KA130R
- Condition: Low Pressure
- Location: Engine Fuel
- Part time: 229 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW FUEL FLOW ON CLIMB OUT IN THE RANGE OF 13.4 TO 13.6 GALLON PER HOUR. WE HAVE ESTABLISHED AN OPERATIONAL MINIMUM FUEL FLOW OF 16.0 GALLONS PER HOUR DUE TO OUR EXPERIENCE WITH THESE ENGINE DRIVEN FUEL PUMP ANEROID FAILURES.  WHEN THE ALTITUDE COMPENSATING ANEROID FAILS IN THE FUEL PUMP, THE FUEL FLOW WILL DROP FROM THE NORMAL 16.5 TO 17.5 GALLONS PER HOUR TO THE 12 TO 14 GALLONS PER HOUR RANGE.  EXTENDED OPERATIONS WITH LOW FUEL FLOW CAN LEAD TO ENGINE DAMAGE BASED ON OUR OPERATING EXPERIENCE.
